Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 292740, 16 pages
http://dx.doi.org/10.1155/2012/292740
Research Article

A Generalization of Itô's Formula and the Stability of Stochastic Volterra Integral Equations

Department of Mathematics, Harbin Institute of Technology (Weihai), Weihai 264209, China

Received 17 May 2012; Accepted 12 July 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Wenxue Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenxue Li, Meng Liu, and Ke Wang, “A Generalization of Itô's Formula and the Stability of Stochastic Volterra Integral Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 292740, 16 pages, 2012. https://doi.org/10.1155/2012/292740.